# SDR IPXA2021030166221

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 22,213 hours, 13,978 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB - EMERGENCY DECLARED. FLIGHT LANDED UNEVENTFULLY-  ON CLIMBOUT "AVIONICS SMOKE" ECAM INDICATION, NO OTHER INDICATIONREMOVED AND REPLACED AVIONICS SMOKE DETECTOR PER AMM 26-15-12-401 OP'S CHECK GOOD. IPC 26-15-01-07 ITEM 80
